# SDR HALA201501280001

- Difficulty date: January 27, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N384HA
- Make and model: Airbus A330-243
- Aircraft serial: 1259
- Aircraft time: 16,313 hours, 2,543 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Damaged
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST BLUE HYDRAULIC QUANTITY DURING CRUISE.  FOLLOW ECAM CHECKLIST, BLUE HYDRAULIC PUMPS TURNED OFF RIGHT AWAY.  CAPTAIN STATED BLUE HYD PUMPS TURNED OFF WHILE PRODUCING NORMAL PRESSURE & RESERVOIR STILL HAD FLUID.  FOUND DAMAGED PACKING ATB SYS HP MANIFOLD 6103JM FITTING. REPLACED PACKING IAW AMM 29-12 & NO LEAKS NOW.  ENGINE & ELEC PUMPS OPERATE NORMALLY. SERVICED BLUE HYD SYS TO FULL.  OK FOR SERVICE.
